RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 17, Issue 5  

Proceedings of the International Algebraic Conference Dedicated to the 80th Anniversary of the Department of Higher Algebra of the Faculty of Mechanics and Mathematics of Moscow State University and the 70th Birthday of Professor A. V. Mikhalev (Moscow, November 15 — 18, 2010), Part 6


Asymptotic distribution of the size of a $d$-dimensional model of an open string
V. I. Alkhimov
3
Subexponential estimates in the height theorem and estimates on numbers of periodic parts of small periods
A. Ya. Belov, M. I. Kharitonov
21
On $l$-prime radicals of lattice ordered algebras
J. V. Kochetova
55
On the geometry of two qubits
T. E. Krenkel
69
Finiteness of the standard basis of a $T$-ideal containing Lie nilpotency of index $4$
V. N. Latyshev
75
Determinant theory for lattice matrices
E. E. Marenich
87
The exponential dichotomy on general approximation scheme
V. Pastor, S. Piskarev
103
The atomic theory of left division of two-sided ideals of semirings with unit
A. E. Pentus, M. R. Pentus
129
The Heisenberg envelope for the Hochschild algebra of a finite-dimensional Lie algebra
Yu. P. Razmyslov, G. A. Pogudin
147
A criterion of elementary equivalence of automorphism groups of reduced Abelian $p$-groups
M. A. Roizner
157
Endomorphisms of semigroups of invertible nonnegative matrices over ordered rings
P. P. Semenov
165
Modules with Nakayama's property
A. A. Tuganbaev
179
Framed moduli spaces and tuples of operators
S. N. Fedotov
187
A connection of series approximations and the basis of the Krylov space in block algorithms of Coppersmith and Montgomery
M. A. Cherepniov
211
The derived $\pi$-length, nilpotent $\pi$-length, and simple $\pi$-length of finite $\pi$-soluble groups
O. A. Shpyrko
225
On isotopies, parastrophies, and orthogonality of quasigroups
K. K. Shchukin
237
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019